Cover � ANNUAL SUBSCRIPTION: Moscow Journal of Combinatorics and Number Theory. 2011
Id: 150303
149.9 EUR

Moscow Journal of Combinatorics and Number Theory. 2011 Vol.1. Iss.1-4

URSS. 400 pp. (English).
  • Paperback
We can send a pdf version of every issue for every subscriber free of charge


The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.

We will send you all issues of Volume 1 printed up to now. All other issues of the volume will be sent to you in ten days after the issue is printed.

Contents of Issue 1
Noga Alon (Tel-Aviv)
Multicolored matchings in hypergraphs
 Keywords: Rainbow matchings, Additive Latin transversals AMS Subject Classification: 05C65, 05D15
Artūras Dubickas (Vilnius)
Divisibility of the resultant of a polynomial and a cyclotomic polynomial
 Keywords: Cyclotomic polynomial, resultant, divisibility AMS Subject Classification: 11C08, 11B83, 11R04, 11R09
Valérie Flammang (Metz), Georges Rhin (Metz), Qiang Wu (Chongqing)
The totally real algebraic integers with diameter less than 4
 Keywords: totally real algebraic integers, diameter, auxiliary functions, integer transfinite diameter, Chebyshev polynomials AMS Subject Classification: Primary 11C08, 11Y40
Justas Kalpokas (Vilnius), Jörn Steuding (Würzburg)
On the value-distribution of the Riemann zeta-function on the critical line
 Keywords: Riemann zeta-function, value-distribution, critical line AMS Subject Classification: 11M06
Sergei V. Konyagin (Moscow), Igor E. Shparlinski (Sydney)
On convex hull of points on modular hyperbolas
 Keywords: congruence, modular hyperbola, integral polygon, convex hull AMS Subject Classification: 11A07, 11C08, 11D79
Carl Pomerance (Hanover), Andrzej Schinzel (Warszawa)
Multiplicative properties of sets of residues
 Keywords: product-free set AMS Subject Classification: Primary 11B05, 11B75 (Secondary: 20D05)
Mariya G. Bashmakova (Bryansk)
Estimates for the exponent of irrationality for certain values of hypergeometric functions
 Keywords: irrationaliry measure, integral representation of linear forms, values of logarithms AMS Subject Classification: 11J82